# SDR SWIA200312521

- Difficulty date: October 14, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 8,193 hours, 6,642 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF SLC (35 NM), BOTH STAB TRIMS AND MACH TRIM DISENGAGED.  TRIMS WOULD NOT RESET AS PER QRH.  RETURN TO SLC.  REMOVED AND REPLACED STAB TRIM DISCONNECT SWITCH IAW 27-41-30.  OPS CHECK GOOD.
